MathSciNet Relay Station
MathSciNet bibliographic data
MR320523 35J60
Williams, S. A. A nonlinear elliptic boundary value problem. Pacific J. Math. 44 (1973), 767–774.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement